# SDR ASAA2019031628677

- Difficulty date: March 16, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 20,217 hours, 6,633 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 607551005
- Part serial: 010123804
- Condition: Failed
- Location: Boost Pump
- Part time: 53,811 hours, 22,623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL 350 NUMBER 2 TANK AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. PER CK LIST SWITCH MOVED TO OFF. GROUNDED - YES. REMOVED AND REPLACED NR 2 RT AFT FUEL BOOST PUMP (MOTOR IMPELLER) REF AMM 28-22-41, OPS CHECKS GOOD, NO LEAKS NOTED AT THIS TIME. THIS CLEARS MEL 28-1C.
